Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 89, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 30, 2012, 5:21 PM CDT for 4 counties in Texas. It was in force for 54 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2012, 5:21 PM CDT (22:21 UTC)
- Expired
- Apr 30, 2012, 6:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 10 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 5:21 PM CDT | HAIL 1 | 6 Sw Amarillo, TX | |
| Apr 30, 5:24 PM CDT | HAIL 1 | 6 Sw Amarillo, TX | |
| Apr 30, 5:25 PM CDT | HAIL 1 | Amarillo, TX | |
| Apr 30, 5:26 PM CDT | HAIL 1.5 | 7 Sw Amarillo, TX | |
| Apr 30, 5:29 PM CDT | HAIL 1 | 10 Sw Amarillo, TX | |
| Apr 30, 5:33 PM CDT | HAIL 0.88 | 6 Wsw Amarillo, TX | |
| Apr 30, 5:33 PM CDT | HAIL 1 | 6 Sw Amarillo, TX | |
| Apr 30, 5:35 PM CDT | HAIL 1 | 6 Wsw Amarillo, TX | |
| Apr 30, 5:35 PM CDT | HAIL 1.25 | 10 Sw Amarillo, TX | |
| Apr 30, 5:45 PM CDT | HAIL 1.5 | 5 S Amarillo, TX | |
| Apr 30, 5:55 PM CDT | HAIL 1.75 | 5 Ssw Amarillo, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1602 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
680 WUUS54 KAMA 302221 SVRAMA TXC011-065-375-381-302315- /O.NEW.KAMA.SV.W.0089.120430T2221Z-120430T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 521 PM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS SOUTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS NORTHERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 615 PM CDT * AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF LAKE TANGLEWOOD...OR ABOUT 8 MILES NORTH OF CANYON...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... LAKE TANGLEWOOD... WASHBURN... AMARILLO... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3527 10154 3501 10152 3499 10203 3517 10203 TIME...MOT...LOC 2221Z 261DEG 19KT 3509 10195 $$ CLK
3 follow-up statements
062 WWUS54 KAMA 302239 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 539 PM CDT MON APR 30 2012 TXC011-065-375-381-302315- /O.CON.KAMA.SV.W.0089.000000T0000Z-120430T2315Z/ POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 539 PM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHWESTERN ARMSTRONG...SOUTHWESTERN CARSON...NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES... AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TIMBERCREEK CANYON...OR ABOUT 7 MILES SOUTH OF AMARILLO...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3504 10191 3519 10195 3527 10154 3510 10153 TIME...MOT...LOC 2238Z 264DEG 24KT 3510 10182 $$ CLK
762 WWUS54 KAMA 302257 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 557 PM CDT MON APR 30 2012 TXC011-065-375-381-302315- /O.CON.KAMA.SV.W.0089.000000T0000Z-120430T2315Z/ POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 557 PM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHWESTERN ARMSTRONG...SOUTHWESTERN CARSON...NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES... AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF TIMBERCREEK CANYON...OR ABOUT 9 MILES SOUTHEAST OF AMARILLO...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3510 10153 3505 10185 3521 10184 3527 10154 TIME...MOT...LOC 2257Z 263DEG 32KT 3512 10168 $$ CLK
793 WWUS54 KAMA 302315 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 615 PM CDT MON APR 30 2012 TXC011-065-375-381-302326- /O.EXP.KAMA.SV.W.0089.000000T0000Z-120430T2315Z/ POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 615 PM CDT MON APR 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ARMSTRONG... SOUTHWESTERN CARSON...NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES HAS EXPIRED... AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO EXPIRE. LAT...LON 3510 10153 3505 10185 3521 10184 3527 10154 TIME...MOT...LOC 2257Z 263DEG 32KT 3511 10168 $$ CLK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:30 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 30, 3:30 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 330 PM CDT MON APR 30 2012 .DISCUSSION... VERY UNSTABLE AIRMASS OVERHEAD AT THIS TIME. 12Z RAOB FROM AMARILLO SUGGESTED LIFTED INDEX OF -9 WITH HUGE CAPE AFTER LOWER 80S ATTAINED. DRYLINE POSITIONED TO WEST OF FORECAST AREA. A COUPLE OF 700 MB VORTICITY MAXIMA WILL ASSIST IN THE RELEASE OF INSTABILITY. FORECAST CALLS FOR ISOLATED TO SCATTERED SEVERE THUNDERSTORMS THIS EVENING... WITH MOST OF ACTIVITY CONFINED TO EASTERN ZONES BY MIDNIGHT. VERY LARGE HAIL AND DAMAGING WINDS EXPECTED TO BE PRIMARY THREATS THIS EVENING. NOT MANY CHANGES MADE TO EARLIER FORECAST...EXCEPT TO INTRODUCE SLIGHT CHANCE THUNDERSTORMS IN FAR EASTERN ZONES TUESDAY AFTERNOON AND EVENING...DUE TO EXPECTED LOCATION OF DRYLINE AND INSTABILITY AXIS. NO POPS IN LATER PERIODS. 03 COCKRELL && .FIRE WEATHER... ELEVATED FIRE WEATHER CONDTIONS WILL BE POSSIBLE ACROSS WESTERN SECTIONS OF THE PANHANDLES TUESDAY AND WEDNESDAY AS DRY SOUTHWEST WINDS INCREASE. DAILY RELATIVE HUMIDITY VALUES THURSDAY AND BEYOND WILL FALL WELL BELOW 20 PERCENT...BUT EXCESSIVE WINDS ARE NOT EXPECTED. 03 && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 58 93 56 89 54 / 30 0 5 0 5 BEAVER OK 60 91 61 92 54 / 40 10 10 0 10 BOISE CITY OK 50 92 53 91 51 / 20 0 0 0 5 BORGER TX 60 94 60 91 60 / 40 5 5 0 5 BOYS RANCH TX 55 95 53 92 51 / 30 0 0 0 5 CANYON TX 57 94 52 90 52 / 30 0 5 0 5 CLARENDON TX 61 93 61 93 60 / 40 10 10 0 5 DALHART TX 49 93 48 93 47 / 20 0 0 0 5 GUYMON OK 56 94 52 91 52 / 30 5 5 0 5 HEREFORD TX 57 92 51 90 52 / 30 0 0 0 5 LIPSCOMB TX 62 89 62 91 57 / 50 20 20 0 10 PAMPA TX 59 90 57 89 57 / 40 10 10 0 5 SHAMROCK TX 63 90 64 94 60 / 40 20 20 0 10 WELLINGTON TX 65 91 65 96 63 / 40 20 20 0 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 05/03
Hazardous weather outlook, Apr 30, 3:48 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 348 PM CDT MON APR 30 2012 OKZ001>003-TXZ001>020-011100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 348 PM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE PANHANDLES UNTIL 11 PM CDT. THE PRIMARY HAZARDS WITH ANY STORMS WILL BE HAIL UP TO THE SIZE OF GRAPEFRUITS AND DAMAGING WINDS UP TO 70 MPH. IN ADDITION...ISOLATED TORNADOES WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH ANY OF THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SOME STORMS MAY BECOME STRONG...BUT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE WESTERN HALF OF THE PANHANDLES ON TUESDAY AND THE WESTERN HALF OF THE TEXAS PANHANDLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS THE PANHANDLES SHOULD BE READY OR ACTIVATION THIS AFTERNOON AND EVENING ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS TUESDAY AND WEDNESDAY. COCKRELL
In the hours before
Special weather statement, Apr 30, 3:49 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 349 PM CDT MON APR 30 2012 TXZ011-016-302115- DEAF SMITH TX-OLDHAM TX- 349 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR OLDHAM AND DEAF SMITH COUNTIES. AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF VEGA TO 8 MILES SOUTH OF SIMMS...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF VEGA TO 17 MILES WEST OF HEREFORD... MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
Local storm report, Apr 30, 3:52 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 6 N HARTLEY 35.97N 102.40W
04/29/2012 E1.75 INCH HARTLEY TX TRAINED SPOTTER
DELAYED REPORT FROM APRIL 29
&&
EVENT NUMBER AMA1200342
SFJLocal storm report, Apr 30, 4:41 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
441 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 3 SE GRUVER 36.23N 101.37W
04/29/2012 E1.00 INCH HANSFORD TX LAW ENFORCEMENT
0920 PM TSTM WND DMG SPEARMAN 36.20N 101.19W
04/29/2012 HANSFORD TX LAW ENFORCEMENT
SMALL TREE LIMBS DOWN AROUND SPEARMAN
0935 PM HAIL 5 E SPEARMAN 36.20N 101.10W
04/29/2012 E1.00 INCH HANSFORD TX TRAINED SPOTTER
1015 PM HAIL 2 N BORGER 35.69N 101.40W
04/29/2012 E1.00 INCH HUTCHINSON TX PUBLIC
1055 PM HAIL 6 N HARTLEY 35.97N 102.40W
04/29/2012 E1.75 INCH HARTLEY TX TRAINED SPOTTER
DELAYED REPORT FROM APRIL 29
1117 PM HAIL 8 W DUMAS 35.86N 102.11W
04/29/2012 E1.75 INCH MOORE TX LAW ENFORCEMENT
1127 PM TSTM WND GST HIGGINS 36.12N 100.03W
04/29/2012 E60 MPH LIPSCOMB TX TRAINED SPOTTER
1128 PM HAIL DUMAS 35.86N 101.97W
04/29/2012 M1.75 INCH MOORE TX EMERGENCY MNGR
1133 PM HAIL DUMAS 35.86N 101.97W
04/29/2012 E2.75 INCH MOORE TX TRAINED SPOTTER
1200 AM HAIL 4 N MIAMI 35.75N 100.64W
04/30/2012 E1.00 INCH ROBERTS TX PUBLIC
1215 AM HAIL 1 S BORGER 35.64N 101.40W
04/30/2012 E0.88 INCH HUTCHINSON TX STORM CHASER
1228 AM HAIL BORGER 35.66N 101.40W
04/30/2012 E1.00 INCH HUTCHINSON TX PUBLIC
1230 AM HAIL BORGER 35.66N 101.40W
04/30/2012 E1.25 INCH HUTCHINSON TX PUBLIC
1230 AM HAIL 1 ESE BORGER 35.65N 101.38W
04/30/2012 M1.75 INCH HUTCHINSON TX BROADCAST MEDIA
GOLF BALL SIZE HAIL REPORTED IN BORGER
1230 AM HAIL 1 NNE BORGER 35.67N 101.40W
04/30/2012 M1.00 INCH HUTCHINSON TX PUBLIC
QUARTER SIZE HAIL REPORTED IN BORGER
1233 AM HAIL BORGER 35.66N 101.40W
04/30/2012 E1.00 INCH HUTCHINSON TX EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL ACCUMULATED TWO INCHES DEEP.
0115 AM HAIL 1 NNW PAMPA 35.56N 100.97W
04/30/2012 E0.88 INCH GRAY TX PUBLIC
NICKEL SIZE HAIL REPORTED NEAR PAMPA
0120 AM TSTM WND DMG 1 NNE PAMPA 35.56N 100.96W
04/30/2012 GRAY TX EMERGENCY MNGR
WIND DAMAGE TO ROOF...POWER LINE...AND FENCE REPORTED
IN PAMPA
0125 AM HAIL PAMPA 35.55N 100.96W
04/30/2012 E0.88 INCH GRAY TX TRAINED SPOTTER
0130 AM HAIL 6 N PAMPA 35.63N 100.96W
04/30/2012 E1.00 INCH ROBERTS TX PUBLIC
0322 AM HAIL EVA 36.80N 101.90W
04/30/2012 M1.00 INCH TEXAS OK PUBLIC
QUARTER SIZE HAIL REPORTED NEAR EVA
&&
EVENT NUMBER AMA1200322 AMA1200323 AMA1200324 AMA1200339 AMA1200342
AMA1200325 AMA1200327 AMA1200326 AMA1200328 AMA1200340 AMA1200330
AMA1200329 AMA1200332 AMA1200334 AMA1200335 AMA1200331 AMA1200336
AMA1200337 AMA1200333 AMA1200341 AMA1200338
EASpecial weather statement, Apr 30, 4:58 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 458 PM CDT MON APR 30 2012 TXZ012-017-302230- POTTER TX-RANDALL TX- 458 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR RANDALL AND POTTER COUNTIES. AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER RANDALL COUNTY...OR ABOUT 11 MILES NORTHWEST OF CANYON...MOVING EAST AT 15 MPH. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. CLK
Special weather statement, Apr 30, 5:16 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 516 PM CDT MON APR 30 2012 TXZ007-008-302245- HUTCHINSON TX-MOORE TX- 516 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR MOORE AND HUTCHINSON COUNTIES. AT 516 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER MOORE COUNTY...OR ABOUT 11 MILES SOUTHEAST OF DUMAS...MOVING NORTHEAST AT 35 MPH. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. CLK
Local storm report, Apr 30, 5:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
521 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 6 SW AMARILLO 35.14N 101.91W
04/30/2012 E1.00 INCH RANDALL TX NWS EMPLOYEE
&&
EVENT NUMBER AMA1200344
SFJThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:36 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 54 min |
| Apr 29, 9:25 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Lipscomb, Ochiltree, Roberts | 65 min |
| Apr 29, 9:30 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 47 min |
| Apr 29, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 54 min |
| Apr 29, 9:53 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Roberts | 52 min |
| Apr 29, 10:30 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 60 min |
| Apr 29, 10:34 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 56 min |
| Apr 29, 11:20 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Hutchinson, Moore | 55 min |
| Apr 29, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 64 min |
| Apr 29, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 54 min |
| Apr 30, 12:15 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Moore, Roberts | 60 min |
| Apr 30, 1:14 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Roberts, Wheeler | 45 min |
| Apr 30, 1:52 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 3 hr |
| Apr 30, 4:51 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 3 hr |
| Apr 30, 4:18 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 57 min |
| Apr 30, 5:00 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Apr 30, 5:35 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 41 min |
| Apr 30, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 54 min |
| Apr 30, 6:36 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 39 min |
| Apr 30, 6:51 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 54 min |
| Apr 30, 6:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 11 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.